# SDR HALA2009112700551

- Difficulty date: November 27, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 27,398 hours, 5,174 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030021
- Part serial: 4265
- Condition: Faulted
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AILERON LOCKOUT EICAS MSG.  PERFORMED FIM 27-11-00 FIG 104 FOUND RT OB ACTUATOR LOCK FAULTING REPLACED RT OB LOCKOUT ACTUATOR IAW AMM 27-11-44-422-016 OB CHECK GOOD.
